# SDR F3LA98167

- Difficulty date: October 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207AU
- Make and model: Boeing 737201
- Aircraft serial: 19423
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Condition: Failed
- Location: Spoiler
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DEN - UPON ARRIVAL, FLT CREW REPORTED LOSS OF 'A' SYSTEM HYDRAULIC PRESSURE DURING LANDING.  MAINTENANCE REPLACED NR 5 GROUND SPOILER OUTBOARD ACTUATOR, SERVICED HYDRAULIC SYSTEM.  PERFORMED LEAK CHECK AND CHECKED OK.  (M)
